# SDR AALA202505238006

- Difficulty date: May 18, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 67,991 hours, 28,792 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Module
- Part number: 20102060103
- Condition: Faulted
- Location: Anti-Skid
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ANTI-SKID INOPERATIVE ILLUMINATED ON TAXI OUT. ANTI-SKID LIGHT STAYS ILLUMINATED EVEN WITH THE SYSTEM TURN OFF. CHANGED AACU AND FAULT MESSAGES APPEAR STILL. **SUPPLEMENTAL REPORT FOR (AALA202505208006): REMOVE AND REPLACED AUTOBRAKE PRESSURE CONTROL MODULE. PER AMM 32-42-81. OPERTIONAL AND LEAK CHECK GOOD FAULT CLEARED**(CLOSED).
